To read the full version of this content please select one of the options below:

Development Economics: from the Poverty to the Wealth of Nations

Journal of Economic Studies

ISSN: 0144-3585

Article publication date: 1 June 2000

Keywords

Citation

Ghush, D. (2000), "Development Economics: from the Poverty to the Wealth of Nations", Journal of Economic Studies, Vol. 27 No. 3, pp. 222-229. https://doi.org/10.1108/jes.2000.27.3.222.3

Publisher

:

Emerald Group Publishing Limited

Copyright © 2000, MCB UP Limited